# SDR IPXA2020012751360

- Difficulty date: January 6, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74471
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING TANK UPPER SKIN HAS CORROSION BETWEEN XCW=-99.5 TO XCW= 66.5 AT STRINGER 15.REPAIRED CORRODED CENTER WING TANK UPPER SKIN BETWEEN XCW -99.5 TO XCW 66.5 AT STRINGER 15 IAW VT-SAA EA 011--5730-01-A7979 IR AND UPS EO MD11-5730-75203-A (MINOR)
